# SDR MWEA99528

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5911447501
- Condition: Corroded
- Location: Bs 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 699 FRAME HAS TOOL MARKS AND LIGHT CORROSION AT LONGERON 1-3R AND 7R-10R.  MTC FABRICATED AND INSTALLED 6 SPLICES 1 ANGLE AND FRAME.
